# SDR UALA2013062004299

- Difficulty date: June 17, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 55,642 hours, 6,476 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 24h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24H MOUNTED EMERGENCY LIGHT MISSING.   REPLACED EMERGENCY LIGHT, OPS CHECKED OK.
